# SDR RAAAB295014

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 65176768
- Condition: Damaged
- Location: Rt Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK, FOUND RT NLG TRUNNION MATING SURFACE DAMAGED.  REPLACED LT AND RT TRUNNIONS PER SB 727-53-0119, REV 2, PART III.  (X)
